MEHMET AKİF AKYOL

Doç. Dr. MEHMET AKİF AKYOL

Unvan : DOÇENT

Birim / Bölüm : FEN-EDEBİYAT FAKÜLTESİ / MATEMATİK

Email : mehmetakifakyol@bingol.edu.tr

Dahili : 4065-5333-2208

Oda No : D2-04 / DZ-17


Lisans  Matematik  Kahramanmaraş Sütçü İmam Üniversitesi 2004-2008
Yüksek Lisans  Matematik/Geometri  Gazi Üniversitesi 2008-2011
Doktora  Matematik/Geometri  İnönü Üniversitesi 2011-2015
Post-Doctorate Matematik  Texas A&M University Commerce-ABD 2017-2018
Araş. Gör

Bingöl Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü Geometri Anabilim Dalı.

 
2009 2015
 Arş.Gör.Dr. Bingöl Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü Geometri Anabilim Dalı. 2015 2016
Yrd.Doç.Dr. Bingöl Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü Geometri Anabilim Dalı. 2016 2018
Doçent Üniversitelerarası kurul Başkanlığı 2018  

 

İngilizce / ÜDS: 68,750

 1. Mehmet Akif Akyol, A.Turgut Vanlı and L.M.Fernandez, Curvature properties of a semi-symmetric metric connection defined on S-manifolds, Ann. Polonici Math., 107(1) (2013), 71-86. (SCI-Exp) [Full Text Online].

2. Bayram Şahin, Mehmet Akif AkyolGolden maps between Golden Riemannian manifolds and constancy of certain maps, Math. Commun., 19(2) (2014), 333-342.  (SCI-Exp) [Full Text Online] (PDF).

3. Mehmet Akif Akyol, A.Turgut Vanlı and L.M.Fernandez, Semi-symmetric properties of S-manifolds endowed with a semi-symmetric non-metric connection.  Annals of the Alexandru Ioan Cuza University-Mathematics. DOI: 10.2478/aicu-2013-0039,Tomul LX1, f.2, 445-464, (2015). (SCI-Exp) [Full Text Online] (PDF).

4. Mehmet Akif Akyol, Bayram Şahin, Conformal anti-invariant submersions from almost Hermitian manifolds, Turkish Journal of Mathematics, 40: 43-70, (2016) (SCI-Exp) [Full Text Online] (PDF).

5. Mehmet Akif Akyol, Luis M. Fernandez, Alicia Prieto Martin, The L-sectional curvature of S-manifolds, Konuralp Journal of Mathematics, Vol. 4, No. 1, 246-253, (2016). [Full Text Online] (PDF).

6. Mehmet Akif Akyol,  Ramazan Sarı, On CR-submanifolds of S-manifolds endowed with a semi-symmetric non-metric connection, Commun. Fak. Sci. Univ. Ser. A1. Math. Stat. Vol:65,  No:1, 171-185, (2016). (ESCI) [Full Text Online] (PDF).

7. Mehmet Akif Akyol, Yılmaz Gündüzalp, Hemi-slant submersions from almost product Riemannian manifolds, Gulf Journal of Mathematics, Vol 4, Issue 3, (2016), 15-27. [Full Text Online] (PDF).

8. Mehmet Akif Akyol, Conformal semi-invariant submersions from almost product Riemannian manifolds, Acta Mathematica Vietnamica,  42(3), 491-507, doi: 10.1007/s40306-016-0193-9,(2017). (ESCI) [Full Text Online].

9. Ramazan SarıMehmet Akif Akyol,  Elif Aksoy, Some curvature properties of  CR-submanifolds of an S-manifold with a Quarter-symmetric non-metric connection, International Journal of Applied Mathematics and Statistics, Vol 56, No 3, 93-102, (2017), (ESCI) [Full Text Online]. 

10. Ramazan SarıMehmet Akif Akyol,  Elif Aksoy, Some properties of  CR-submanifolds of an S-manifold with a semi-symmetric metric connection, Celal Bayar University Journal of Science, DOI: 10.18466/cbayarfbe.308923, 13(3), 729-736, (2017). [Full Text Online(PDF).

11. Mehmet Akif Akyol, Ramazan Sarı, Elif Aksoy, Semi-invariant (kısidik)-Riemannian submersions from almost contact metric manifolds, Int. J. Geom. Methods. Mod. Phys., Vol. 14, No. 5,  1750074 (2017) [17 pages] DOI: http://dx.doi.org/10.1142/S0219887817500748(SCI-Exp[Full Text Online]. 

12. Mehmet Akif Akyol, Bayram Şahin, Conformal semi-invariant submersions, Communications in Contemporary Mathematics, Vol:19, No:2, (2017), 1650011 [22 pages], DOI: http://dx.doi.org./10.1142/S0219199716500115, (SCI[Full Text Online].

13. Mehmet Akif AkyolConformal anti-invariant submersions from cosymplectic manifolds, Hacettepe Journal of Mathematics and Statistics, 46(2), (2017), 177-192. (SCI-Exp) [Full Text Online] (PDF).

14. Mehmet Akif AkyolConformal semi-slant submersions, Int. J. Geom. Methods. Mod. Phys.Vol. 14, No. 7,  1750114 (2017) [25 pages] DOI: 10.1142/S0219887817501146. (2017), (SCI-Exp[Full Text Online]. 

15. Mehmet Akif AkyolGeneric Riemannian submersions from almost product Riemannian manifolds, Gazi University Journal of Science., 30(3), 89-100, (2017). (ESCI) [Full Text Online](PDF).

16. Mehmet Akif Akyol, Ramazan Sarı, On semi-slant (kısidik)-Riemannian submersions Mediterranean Journal of Mathematics, 14:234 (2017), [Full Text Online](SCI-Exp).

17. Mehmet Akif Akyol, Yılmaz Gündüzalp, Semi-invariant semi-Riemannian submersions,  Commun. Fak. Sci. Univ. Ser. A1. Math. Stat., Vol:67, No:1, 80-92, DOI: 10.1501/Commua1_0000000832. (2018), (ESCI) (PDF).

18. Mehmet Akif Akyol, Bayram Şahin, Conformal slant Riemannian maps to Kaehler manifolds, Tokyo Journal of Mathematics, Volume 42, Issue 1, 225-237, (2019). [Full Text Online] (SCI-Exp).

19. Mehmet Akif Akyol, Yılmaz Gündüzalp, On the Geometry of Conformal Anti-Invariant (kısıdik)-Submersions,  International Journal of Maps in Mathematics-IJMM, Volume 1, Issue 1, 50-67, (2018). [Full Text Online(PDF).

20. Mehmet Akif Akyol, Selahattin Beyendi, Riemannian submersions endowed with a semi-symmetric non-metric connection,  Konuralp Journal of Mathematics, 6(1), 188-193, (2018). [Full Text Online(PDF).

21. Mehmet Akif Akyol, Conformal generic submersions with total space an almost Hermitian manifold, arXiv:1805.08611v1, [math. DG], (2018). https://arxiv.org/pdf/1805.08611.pdf

22. Yılmaz Gündüzalp, Mehmet Akif Akyol, Conformal slant submersions from cosymplectic manifolds, Turkish Journal of mathematics, 42, 2672-2689, (2018). (SCI-Exp). [Full Text Online(PDF).

23. Mohd Danish Siddiqi,  Mehmet Akif Akyol, Anti-Invariant (kısidik)-Riemannian Submersions From Hyperbolic (beta) Kenmotsu Manifolds, CUBO A Mathematical Journal, Vol:20 No:1, 79-94, (2018). [Full Text Online(PDF).

24. Mehmet Akif Akyol, Bayram Şahin, Conformal anti-invariant Riemannian maps to Kaehler manifolds, U. P. B. Sci. Bull., Series A., 80(4), 187-198, (2018), (SCI-Exp). (PDF).

25. Mehmet Akif Akyol, Bayram Şahin, Conformal slant submersions, Hacettepe Journal of Mathematics and Statistics, 48(1), 28-44, (2019), (SCI-Exp). [Full Text Online(PDF).

26. Mehmet Akif AkyolMetallic maps between metallic Riemannian manifolds and constancy of certain maps,  Honam Journal of Mathematics, 41(2), 343–356, (2019). [Full Text Online(PDF).

27. Mohd Danish Siddiqi,  Mehmet Akif Akyol, Anti-Invariant (kısidik)- Riemannian submersions from almost hyperbolic contact manifolds, International Electronic Journal of Geometry, 12(1), 32-42, (2019). [Full Text Online(PDF).

28. Mehmet Akif Akyol and Ye-Lin Ou, Biharmonic Riemannian submersions, Annali di  Matematica  Pura ed applicata  (1923 -), 198(2), 559-570, (2019), (SCI-Exp). [Full Text Online].

29. Mehmet Akif Akyol, Bayram Şahin, Conformal semi-invariant Riemannian maps to Kaehler manifolds, Revista De la Union Matematica Argentina, 60(2), 459-468, (2019), (SCI-Exp). [Full Text Online](PDF).

30. Cem Sayar, Mehmet Akif Akyol, Rajendra Prasad, Bi-slant submersions in complex geometry, Int. J. Geom. Methods. Mod. Phys., (Accepted) (2020), (SCI-Exp).[Full Text Online].

31. Ramazan SarıMehmet Akif Akyol,  Hemi-slant (kısidik)-Riemannian submersions in contact geometry, Filomat., (Accepted) (2020), (SCI-Exp).

32. Mehmet Akif Akyol, Selahattin Beyendi, A Note on Quasi bi-slant submanifolds of cosymplectic manifolds, https://arxiv.org/abs/2003.03550(2020).

33. Oğuzhan Bahadır, Moh. Danish Siddiqi, Mehmet Akif Akyol, \eta-Ricci Solitons in Trans-Sasakian Manifolds with Quarter Symmetric Non-Metric Connection, Honam Journal of Mathematics, (Accepted) (2020). 

 

 

1. Mehmet Akif Akyol, Aysel Turgut Vanlı, ''S-manifolds admitting a semi-symmetric non-metric connection''International Meeting on Differential Geometry, Cordoba University, Cordoba, Spain, 15-17 kasım (2010). [Abstract]

2. Mehmet Akif Akyol, ''Semi-symmetric connections on S-manifolds''Sevilla University, Sevilla, Spain, 21 Aralık (2010). [Abstract]

3. Ramazan Sarı, Mehmet Akif Akyol and Elif Aksoy, ''On CR-submanifolds of S-manifold with a semi-symmetric metric connection'', International Conference on Mathematics and Mathematics Education (ICMME-2016), Fırat University, Elazığ, Turkey, 12-15 May (2016). [Abstract]

4. Ramazan Sarı, Elif Aksoy and Mehmet Akif Akyol, ''Some properties of CR-submanifolds of Smanifold admitting a quarter symmetric non metric connection'', International Conference of the 9th Dynamical Systems & Applications, Antalya, Turkey, 20-23 July (2016). [Abstract]

5. Yılmaz Gündüzalp and Mehmet Akif Akyol ''Semi-invariant semi-Riemannian submersions from para-Kahler manifolds'', 14th International Geometry Symposium, Denizli University, Denizli, Turkey, 25-28 May (2016). [Abstract]

6. Mehmet Akif Akyol, Ramazan Sarı, and Elif Aksoy ''Semi-invariant Riemannian submersions from almost contact manifolds'', 14th International Geometry Symposium, Denizli University, Denizli, Turkey, 25-28 May (2016). [Abstract]

7. Mehmet Akif Akyol, Yılmaz Gündüzalp ''Conformal anti-invariant (kisidik)-submersions'', International Conference on Mathematics and Mathematics Education (ICMME-2017), Harran University, Şanlıurfa, Turkey, 11-13 May (2017). [Abstract]

8. Mehmet Akif Akyol, ''Generic Riemannian submersions from almost product Riemannian manifolds'', International Conference on Mathematics and Mathematics Education (ICMME-2017), Harran University, Şanlıurfa, Turkey, 11-13 May (2017). [Abstract]

9. Yılmaz Gündüzalp, Mehmet Akif Akyol ''Geometric Properties of Lorentzian Almost Paracontact Submersions'', 15th International Geometry Symposium, Amasya University, Amasya, Turkey, 03-06 July (2017).

10. Mehmet Akif Akyol, Yılmaz Gündüzalp ''On Conformal Semi-Invariant Submersions Whose Total Manifolds Are Locally Product Riemannian'', 15th International Geometry Symposium, Amasya University, Amasya, Turkey, 03-06 July (2017).

11. Mehmet Akif Akyol, Ramazan Sarı ''On the Geometry of Semi-Slant kısıdık Riemannian Submersions'', 15th International Geometry Symposium, Amasya University, Amasya, Turkey, 03-06 July (2017).

12. Mehmet Akif Akyol, ''Conform Submersions of Complex Geometry '',  Texas A&M University-Commerce, Commerce, Texas, USA, 15 Kasım 2017. (Mathematics Colloquium in the Department of Mathematics).

13. Ramazan Sarı, Elif Aksoy Sarı, Mehmet Akif Akyol ''Some Curvature Properties of CR-submanifolds of a Para Sasakian Manifold'', 16th International Geometry Symposium, Manisa Celal Bayar University, Manisa, Turkey, 04-07 July (2018).

14. Yılmaz Gündüzalp, Mehmet Akif Akyol''On the Geometry of Conformal Slant Submersions'', 16th International Geometry Symposium, Manisa Celal Bayar University, Manisa, Turkey, 04-07 July (2018).

15. Mehmet Akif Akyol''Conformal Semi-Slant Submersions with Total Space a Kahler Manifold'', 16th International Geometry Symposium, Manisa Celal Bayar University, Manisa, Turkey, 04-07 July (2018).

16. Mehmet Akif Akyol, Yelin OU '' Riemannian Submersions'', 16th International Geometry Symposium, Manisa Celal Bayar University, Manisa, Turkey, 04-07 July (2018).

17. Mehmet Akif Akyol''Some properties of conformal generic submersions'',  2nd International Conference on Pure and Applied Mathematics (ICPAM-VAN 2018), Van Yüzüncü Yıl University, Van, Turkey, 11-13 September (2018).

18. Cem Sayar, Mehmet Akif Akyol and Rajendra Prasad, '' Bi-Slant Submersions from Kaehler Manifolds'', 17th International Geometry Symposium, Erzincan Binali Yıldırım University, Erzincan, Turkey, 19-22 June (2019).

 

 

 

 

 

 

 

1.  Aysel Turgut Vanlı, Mehmet Akif Akyol''S-manifolds admitting a semi-symmetric non-metric connection'', VIII. Geometri Sempozyumu, Antalya, Türkiye, 29 Nisan-02 Mayıs (2010). [Abstract]

2. Aysel Turgut Vanlı, Mehmet Akif Akyol''Yarı simetrik metrik konneksiyonu üzerinde bulunduran S-manifoldlar'', 5. Ankara Matematik Günleri, Ankara, Türkiye, 3-4 Haziran (2010). [Abstract]

3. Mehmet Akif Akyol,  Aysel Turgut Vanlı, Luis M. Fernandez,  '' Bir Yarı-simetrik metrik olmayan konneksiyonlu S-manifoldların yarı simetrik özellikleri'', 6. Ankara Matematik Günleri, Ankara, Türkiye, 2-3 Haziran (2011). [Abstract]

4. Mehmet Akif Akyol,  Aysel Turgut Vanlı, Luis M. Fernandez, ''Curvature properties of a semi-symmetric metric connection defined on S-manifolds'', IX. Geometri Sempozyumu, Samsun, Türkiye, 7-10 Haziran (2011). [Abstract]

5. Mehmet Akif Akyol, Luis M. Fernandez, Alicia Prieto Martin, ''The L-sectional curvature of S-manifolds'', X. Geometri Sempozyumu, Balıkesir, Türkiye, 13-16 Haziran (2012). [Abstract]

6. Mehmet Akif Akyol, Bayram Şahin, ''Riemannian submersion from Riemannian manifolds endowed with a semi-symmetric non-metric connection'', XI. Geometri Sempozyumu, Ordu, Türkiye, 01-05 Temmuz (2013). [Abstract]

7. Bayram Şahin, Mehmet Akif Akyol''Constancy of certain maps'', 13. Geometri Sempozyumu, İstanbul, Türkiye, 27-30 Temmuz (2015). [Abstract]

OA Journal - Mathematical & Computational Applications (Editor in Chief) 

http://oa.enpress-publisher.com/index.php/MCA/about/editorialTeam

OA Journal - Mathematics (Editor/ Editorial Board Member) 

http://oa.enpress-publisher.com/index.php/Math/about/editorialTeam

 

1. Turkish Journal of Mathematics (Türk Matematik Dergisi) (SCI-expanded)

2. Journal of Mathematical Analysis

3. Konuralp Journal of Mathematics (ESCI)-2016-2017

4. Caspian Journal of Mathematics-2016-2018

5. Communications Faculty of Sciences University of Ankara (ESCI)-2017-2018

6. New Trends in Mathematical Sciences-2017

7. Mediterranean Journal of Mathematics (SCI-expanded)-2017-2018

8. Journal of Mathematical Extension (ESCI)-2017

9An. Univ. Oradea, fasc. Mat.-2018

10. International Journal of Maps in Mathematics-IJMM-2018

11. Honam Mathematical Journal (ESCI)-2018

12. Communications of the Korean Mathematical Society (ESCI)-2018

13. Journal of Dynamical Systems and Geometric Theories (ESCI)-2018

14. Matematicki Vesnik (ESCI)-2018

 

 

 

 

YÜKSEKÖĞRETİM KURUMLARI TARAFINDAN DESTEKLİ BİLİMSEL ARAŞTIRMA PROJELERİ

1.) Hemen Hemen Kontakt Manifoldlardan Riemann Manifoldlara Semi-İnvaryant Riemann Submersiyonlar, FMB-BAP 16-0183​, Araştırmacı, 2016. (PDF)

2.) Hemen Hemen Kontakt Manifoldlardan Riemann Manifoldlara Yarı-Slant Riemann Submersiyonlar, FEF.2016.00.011​, Yürütücü, 2016-2017.

3.) Sasakian Manifoldlardan Hemi-Slant Riemann Submersiyonlar, FMB-BAP 17-0284​, Araştırmacı, 2018.

Mehmet Akif Akyol, On conformal anti-invariant submersions whose total manifolds are locally product Riemannian, In book: ManifoldsISBN 978-953-51-6811-9 Edited by  Prof. Paul Bracken, IntechOpen Limited, (In-Process), (2018).

1. TÜBİTAK- 2219 Yurtdışı Doktora Sonrası Araştırma Bursu (Texas A&M University-Commerce, Texas, Commerce, USA, 9 ay), 2017-2018.

2. YÖK- Yurtdışı Yüksek Lisans Araştırma Bursu (Sevilla University, Sevilla, Spain, 6 ay), 2010-2011.

3. TÜBİTAK bilimsel yayın teşvik ödülü (2013-2019), (12-Adet)